# SDR VYGA20020002

- Difficulty date: July 8, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N3108
- Make and model: Bag JETSTM3201
- Aircraft serial: 824
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Part number: MS3106A16SL3S
- Condition: Damaged
- Location: Air Distribution
- Stage of operation: CR
- How discovered: C
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

AIR DUCT OFF CIRCUIT BREAKER POPPED. TROUBLE SHOOTING REVEALED THAT CONNECTOR WITH WIRING REMOVED MEASURED 20 OHMS RESISTANCE BETWEEN PINS. CLOSER EXAMINATION REVEALED THAT INSULATOR HAS BEEN SLOWLY BAKED BY HEAT FROM NEARBY EXHAUST DUCT. THIS IS THE SECOND CONNECTOR AT THIS LOCATION ON OUR FLEET OF JETSTREAMS TO FAIL IN THIS MANNER IN LAST 90 DAYS.RECOMEND WRAPPING CONNECTOR PLUG TO SHEILD FROM LONG TERM HEATING.
